# SDR USAA061071

- Difficulty date: August 25, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 727 AND S7L CRACK.  REPLACED WITH IDENTICAL PART, REMOVED AND REPLACED TIE CLIP IAW SRM 51-10-02, DEFECT SIZE: .125 INCH.
